# SDR CALA9601681

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lock Pin
- Part number: 4913354501
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE HUNG UP ON UPPER RIGHT LATCH DURING DROP TEST.  MAINTENANCE FOUND UPPER RIGHT BAYONET LOCK PIN WORN.  THE LOCK PIN WAS REPLACED AND THE TAILCONE WAS ADJUSTED IAW MM 53-53-00.
